# SDR AALA202206130213

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 38,719 hours, 16,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Sensor
- Condition: Warning Light
- Location: Zone 800 - Doors
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR CAUTION LIGHT CAME ON INTERMITTENTLY DURING DESCENT, HANDLE WAS FULLY DOWN, PRESSURIZATION NORMAL. REMOVED AND REPLACED FORWARD ENTRY DOOR L1 PROXIMITY SENSOR.
